# SDR IXXA20250722032

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154B
- Aircraft time: 68,114 hours, 26,254 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041147
- Part serial: 1295
- Condition: Low Pressure
- Location: Zone 800
- Part time: 69 hours, 23 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND R3 EMERGENCY SLIDE PRESSURE GAUGE BELOW SERVICABLE LIMITS. REMOVED AND REPLACED R3 EMERGENCY SLIDE IN ACCORDANCE WITH BOEING 757 MAINTENANCE MANUAL 25-66-03.
